On a radius problem concerning a class of close-to-convex functions

Volume 31 / 1995

Richard Fournier Banach Center Publications 31 (1995), 187-195 DOI: 10.4064/-31-1-187-195


The problem of estimating the radius of starlikeness of various classes of close-to-convex functions has attracted a certain number of mathematicians involved in geometric function theory ([7], volume 2, chapter 13). Lewandowski [11] has shown that normalized close-to-convex functions are starlike in the disc $|z| < 4√2 - 5$. Krzyż [10] gave an example of a function $f(z) = z + ∑_{n=2}^∞ a_n z^n$, non-starlike in the unit disc


  • Richard Fournier

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image